# SDR SWAA2016071954033

- Difficulty date: June 30, 2016
- Submitted: July 19, 2016
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 42,147 hours, 24,689 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 1111A11111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WHEEL WELL VERTICAL PRESSURE WEB CRACKED AT BS 663, BETWEEN RBL 34 TO 41.    REPAIRED THE BULKHEAD WEB IAW SRM.
